# SDR CHQA201000167

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 18,181 hours, 16,028 cycles
- Engine: Allsn AE3007A
- Engine time: 17,647 hours, 15,480 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 216991
- Part serial: 1778
- Condition: Contaminated
- Location: Nr 2
- Part time: 8,585 hours, 7,942 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN MKE, THE TOWER NOTIFIED THE CREW OF SMOKE COMING FROM THE LEFT MAIN LANDING GEAR.  THE AIRCRAFT WAS STOPPED AND PASSENGERS WERE EVACUATED.  BRAKE TEMPERATURES WERE ALL IN THE NORMAL RANGE.  UPON INSPECTION, THE LEFT INBOARD BRAKE HAD AREAS OF YELLOW FLUID ON IT.  NO SIGNS OF HYDRAULIC LEAKAGE WERE FOUND ON THE BRAKE.  THE LEFT INBOARD BRAKE WAS REPLACED WITH NO FURTHER DEFECTS NOTED DURING TAXI.
